Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Tequin

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 11-18-2003, 06:00 AM
Daisy
Guest
 
Posts: n/a
Default Tequin

I started taking Tequin yesterday. I have a sinus infection. So far after two doses the only side affect I feel is the dry mouth. I had never heard of Tequin before so I looked it up. Some of the comments make me wonder if I should take it. But, other people seem to do okay. For now I'll keep taking it. I have sinus drainage all the time and a sore throat and my right ear hurts so I'm going to give it a chance.It may just be like any other medication, some people are sensitive to it and other aren't.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
tequin Brenda Tequin 0 09-09-2007 11:58 PM
Tequin Sharon Tequin 0 12-03-2005 06:00 AM
Tequin Deb Tequin 0 12-03-2005 06:00 AM
Tequin Amanda Tequin 0 12-03-2005 06:00 AM
Tequin Kelly Tequin 0 08-21-2003 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 03:48 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.